# SDR DU4R201910110032

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: General aviation
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 44,470 hours, 31,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R53113041
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND R-1 DOOR FR16 HOLE D HAS A CRACK INDICATION NR 193074 32246
